A note on a mean ergodic theorem

A. Al-Hussaini

Annales Polonici Mathematici (1974)

  • Volume: 30, Issue: 2, page 113-117
  • ISSN: 0066-2216

How to cite


A. Al-Hussaini. "A note on a mean ergodic theorem." Annales Polonici Mathematici 30.2 (1974): 113-117. <http://eudml.org/doc/266333>.

author = {A. Al-Hussaini},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {113-117},
title = {A note on a mean ergodic theorem},
url = {http://eudml.org/doc/266333},
volume = {30},
year = {1974},

AU - A. Al-Hussaini
TI - A note on a mean ergodic theorem
JO - Annales Polonici Mathematici
PY - 1974
VL - 30
IS - 2
SP - 113
EP - 117
LA - eng
UR - http://eudml.org/doc/266333
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.